# SDR UIEA2014062700300

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417U52893
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER ESCAPE PATHWAY LIGHTING FLOOR TRACK END CAPS MISSING AT MID CABIN CROSS AISLE F4 GALLEY LT END LAVATORY F2 ALL 3 END CAPS 1A,10A & LAVATORY 3A.  REPLACED FLOOR EMER ESCAPE PATHWAY LIGHTING FLOOR TRACK END CAPS AT MID CABIN CROSS AISLE F4 GALLEY LT END LAVATORY F2 ALL 3 END CAPS 1A,10A & LAVATORY 3A IAW  AMM 33-51-00)
